Regularity results for differential forms solving degenerate elliptic systems

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Lisa BeckGND, Bianca Stroffolini
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/39493
ISSN:0944-2669OPAC
ISSN:1432-0835OPAC
Parent Title (English):Calculus of Variations and Partial Differential Equations
Publisher:Springer Nature
Type:Article
Language:English
Year of first Publication:2013
Release Date:2018/08/02
Volume:46
Issue:3-4
First Page:769
Last Page:808
DOI:https://doi.org/10.1007/s00526-012-0503-6
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehr- und Forschungseinheit Angewandte Analysis